MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25014UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: a stopcock returned attached to the luer of the device.Kinks were evident along the hypotube.There was a kink on the distal shaft 8.8cm distal to the guidewire entry port.The stent was positioned on the balloon between the marker bands as per specifications.There was deformation to the 10th distal stent wrap with struts raised.There was slight deformation to the distal tip.Inner lumen patency was verified with a 0.015 inch mandrel.
 
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity rx drug eluting stent.No issues noted to device packaging and no issues removing the device from the hoop/tray.Negative prep was performed with no issues noted.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered during delivery.No excessive force was used.It was reported that the physician attempted to position the stent in the artery, but could not cross the stent and it pushed the guide out.The physician believed that the stent may have caught on the guide.The physician ballooned the lesion and was about to put the stent back in and noticed that the struts were sticking up.It is unknown if it came out of the package that way or if it caught on the guide and deformed the stent.Another resolute was used to complete the procedure.No patient injury reported.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6571575
Report Number9612164-2017-00598
Device Sequence Number662691
Product Code NIQ
UDI-Device Identifier00643169037366
UDI-Public00643169037366
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P100113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2018
Device Catalogue NumberRSINT25014UX
Device Lot Number0008022747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2017
Initial Report FDA Received Date05/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1